Jump to content
Important Survey - Please Participate ×

When to cut remeroN?


[Ia...]

Recommended Posts

Hi all!  I have been taking Mirtazapine (remeron) for 2 weeks from sleep and I decided to cut from 7.5 to about 5.0 to see if I can sleep on that.... well it went fine and I slept but I got bombarded by horrible WD symptoms, I assume it came from that since my benzo withdrawal didn't feel like this.... to a point anyway.  So I'm going back to my normal 7.0 / 7.5 tonight.  I think my insomnia is slightly better now... not good at all but better.  I guess I just didn't realize dependency would be so quick.

 

When do you think I should start tapering from it so it doesn't completely clash with my benzo withdrawal?  I plan to taper this time super slow.... with a jewelry scale.. and any other ideas or suggestions would be appreciated.

 

I have been off benzos for 3 1/2 weeks.

Link to comment
Share on other sites

Hi

I would not start to taper remeron until you done with benzo withraw. It can take along time.

I'm on remeron 4 mg and off clonazepam 4 months now. I'm holding on 4 mg until I have no symtoms off clonazepam withraw. I still have terrible burning headache, and anxiety and chest pain.

Good lock to you

Link to comment
Share on other sites

Hi

I would not start to taper remeron until you done with benzo withraw. It can take along time.

I'm on remeron 4 mg and off clonazepam 4 months now. I'm holding on 4 mg until I have no symtoms off clonazepam withraw. I still have terrible burning headache, and anxiety and chest pain.

Good lock to you

 

Sometimes I wonder if Remeron is giving me more odd symptoms... You just can't tell.

Link to comment
Share on other sites

If you have only been on for two weeks you likely do not need to taper. There are definitely side effects when starting the drug, which is what you may be experiencing.

 

Personally, I am taking remeron now during my taper and I do plan to stay on it for a minimum of six months after I am done to ensure I am in a better place. I do not function well on no sleep, and the remeron is helping me with that better than any other drug I have ever used.

Link to comment
Share on other sites

If you have only been on for two weeks you likely do not need to taper. There are definitely side effects when starting the drug, which is what you may be experiencing.

 

Personally, I am taking remeron now during my taper and I do plan to stay on it for a minimum of six months after I am done to ensure I am in a better place. I do not function well on no sleep, and the remeron is helping me with that better than any other drug I have ever used.

 

I didnt think id need to taper either... But when i cut down the other day the next day I had bad withdrawl symptoms... I can't say for sure it was form the Remeron or not but it seemed like it as the symptoms were different than my benzo symptoms.  I do need Remeron for my insomnia but I don't think I need 7.5 so I will taper it anyway.  Thanks for the input

Link to comment
Share on other sites

×
×
  • Create New...